# SDR 98ZZZX3936

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- Engine: Cont TSIO360EB
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Valve
- Part number: 236405
- Condition: Failed
- Location: Rt Engine
- Part time: 3,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, INSPECTORS FOUND NEITHER ENGINE FUEL SHUT-OFF VALVE WOULD SHUT OFF FUEL TO ENGINES.  TEAR DOWN INSPECTION REVEALED O-RINGS IN VALVES IN SHREADS.  INSTALLED NEW SEAL MODIFICATION KITS AND REINSTALLED VALVES.  OPS CHECK OK.  SUBMITTER STATED VALVES NEED TO BE OPS CHECKED EVERY INSPECTION PER PIPER FACTORY CHECKLIST FOR AIRCRAFT INSPECTION.  IN AN EMERGENCY SUCH AS FIRE, COULD BE SAFETY PROBLEM.
